# SDR SWIA20250613328

- Difficulty date: March 28, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,666 hours, 41,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FUEL CELL ACCESS PANEL (510AB) LANDING HAS TWO SPOTS OF MINOR CORROSION AT THE 12 O'CLOCK & 3 O'CLOCK POSITION, MEASURING APPROX 2.75 INCHES AND 3 INCHES RESPECTIVELY.   (C-CHECK RO 06/12/2025)REPAIRED LH WING FUEL CELL ACCESS PANEL LANDING(510AB) LANDING AT THE 12 O'CLOCK & 3 O'CLOCK POSITION WITH REFERENCE TO REO 601R-57-21-030 REV "L" DATED 2014-02-05.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  PERFORMED UT REMAINING THICKNESS INSPECTION WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS OF 601R-57-21-030 REV. -L, DATED 2014-02-05.  PERFORMED ROTO PEEN WITH REFERENCE TO REO 601R-57-21-030 REV. -L, DATED 2014-02-05.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.  COMPLETED CORROSION FINDINGS REPORT.
